SciELO - Scientific Electronic Library Online

 
vol.14 número2Weak and entropy solutions for a class of nonlinear inhomogeneous Neumann boundary value problem with variable exponentBicomplex Numbers and their Elementary Functions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.14 no.2 Temuco  2012

http://dx.doi.org/10.4067/S0719-06462012000200003 

CUBO A Mathematical Journal Vol.14, No02, (43-59). June 2012

Texto completo disponíble en formato PDF

A New proof of the CR Identity and related Topics.

 

Najoua Gamara Ali Ben Ahmed and Aribi Amine

Département de Mathématiques, Faculté des Sciences de Tunis, and El Manar II 2092, Tunis, Tunisia.  email: Najoua.Gamara@fst.rnu.tn email: Ali.Ben.Ahmed@umpa.ens-lyon.fremail: Amine.Aribi@lmpt.univ-tours.fr


ABSTRACT

In this paper we give a new proof for "the CR Identity" and deduce non existence results of positive solutions for semi-linear boundary value problems on star-shaped domains

where is the sublaplacian of the Heisenberg group , function on a star-shaped and bounded domain.

 

Keywords and Phrases: Analysis on CR manifolds, CR structure, CR Identity, Critical growth, Yamabe like problems.


RESUMEN

En este artículo presentamos una nueva demostración de la identidad de CR Pohozaev sobre el grupo de Heisenberg y deducimos resultados sobre la no existencia de soluciones positivas para problemas semi-lineales con valores en la frontera sobre dominios estrellados

donde es el sublaplaciano del grupo de Heisenberg Hn, g es una función de clase C1 sobre un dominio estrellado y acotado .

 

2010 AMS Mathematics Subject Classification: 32V20; 32V05; 35H10; 35B20; 35J60; 22E30; 35B60; 35J65; 35B45.


References

[1] A.Bahri - J.M.Coron: On a nonlinear elliptic equation involving the critical Sobolev exponent: The effect of the topology on the domain, Comm.Pure App.Math., 41 (1988),253-294.         [ Links ]

[2] S.Biagini: Positive solutions for a semilinear equation on the Heisenberg group, Boll. Un.Mat. Ital. (7) 9-B, (1995),883-900.         [ Links ]

[3] I.Birindelli - I.Capuzzo Dolcetta - A.Cutri: Idefinite semi-linear equations on the Heisenberg group: a priori bounds and existence, Comm. Partial Differential Equatiobs 23 (1998), 11231157.         [ Links ]

[4] L.Brandolini - M.Rigoli A.G.Setti: Positive solutions of Yamabe-type equations on the Heisenberg group, Duke Math. J. 91 (1998),241-296.         [ Links ]

[5] G.Citti - F.Uguzzoni: Critical semilinear equations on the Heisenberg group: the effect of the topology of the domain, Nonlinear Analysis Vol. No. 46, (2001),399-417.         [ Links ]

[6] : W.Y.Ding: Positive solutions of on contractible domains. Jour-nal.Part.Diff.Equa., 2(4), (1989), 83-88.         [ Links ]

[7] G.B.Folland - E.M.Stein: Estimates for the complex and Analysis on the Heisenberg group, Comm.Pure Appl. Math.,27 (1974), 429-522.         [ Links ]

[8] N.Gamara: The CR Yamabe conjecture- The case n = 1, J. Eur . Math. Soc. 3 (2001),105-137. MR 1831872 (2003d:32040a)        [ Links ]

[9] N.Gamara - R.Yacoub: CR Yamabe Conjecture - The conformally Flat Case, Pacific. Journal of Mathematics, vol.201, No. 1, 2001.         [ Links ]

[10] N.Garofalo - E.Lanconelli: Frequency functions on the Heisenberg group, the uncertainty principle and unique continuation, Ann. Inst. Fourier, Grenoble, 40, 2 (1990), 313-356.         [ Links ]

[11] N.Garofalo - E.Lanconelli: Existence and nonexistence results for semilinear equations on the Heisenberg group, Indiana. Univ. Math. J.41 (1992), 71-98.         [ Links ]

[12] D.Jerison - J.M.Lee: The Yamabe Problem on CR manifolds, J.Diff.Geom. 25 (1987), 167-197.         [ Links ]

[13] D.Jerison - J.M.Lee: Intrinsic CR normal coordinates and the CR Yamabe Problem, J.Diff.Geom. 29 (1989), 303-343.         [ Links ]

[14] E.Lanconelli - F.Uguzzoni: Asymptotic behavior and non-existence theorems for semilinear Dirichlet problems involving critical exponent on the unbounded domains of the Heisenberg group, Boll. Un. Mat. Ital., (8) 1-B (1998), 139-168.         [ Links ]

[15] E.Lanconelli - F.Uguzzoni: Non-existence results for semilinear Kohn-Laplace equations in unbounded domains, Comm. Partial Differntial Equations, submitted.         [ Links ]

[16] J.McGough: On solution continua of supercritical quasilinear elliptic problems, Diff. Int. Eqns, 7(5/6), (1994), 1453-1471.         [ Links ]

[17] J.McGough and J.Mortensen: Pohozzaev Obstructions on Non-Starlike Domains. Calculus of Variations and Partial Differential Equations Volume 18, Number 2, (2003) 189-205.         [ Links ]

[18] J.McGough, J.Mortesen, C.Rickett, G.Stubendieck: Domain Geometry and the Pohozzaev Identity. Electronic Journal of Differential Equations, Vol. 2005 (2005), No. 32, pp. 1-16.         [ Links ]

[19] S.I.Pohozaev: Eigenfunctions of the equation . Soviet Math. Dokl., 6, (1965),1408-1411.         [ Links ]

[20] P.Pucci - J.Serrin: A general variational identity. Indiana Univ. Math.J, 35(3),(1986),681-703.         [ Links ]

[21] R.Schaaf: Uniqueness for semilinear elliptic problems: supercritical growth and domain geometry, Adv. Differential Equations 5, (2000), 1201-1220.         [ Links ]

[22] F.Uguzzoni: A non-existence theorem for a semilinear Dirichlet problem involving critical exponent on halfspaces of Heisenberg group, NoDEA Nonlinear Differential Equations Appl. 6 (1999), 191-206.         [ Links ]

[23] F.Uguzzoni: A note on Yamabe-type equations on the Heisenberg group, Hiroshima Math.J., 30 (2000), 179-189.         [ Links ]


Received: April 2011. Revised: September 2011.